a note to me : "I believe as you guys do that the world is in a computer simulation(....)there is an energy theft that comes in at night using my parents and hacks me on a bad "med"(fluphenazine) with a fully scripted scenario....,meanwhile my parents don't know, does this happen to you???? they also try to place me on bad sedatives other than these....",(...)"It's not fair, how to get rid of the source of them our response:"what I did was report all of the lucid dreams I have at night and then, the situation improved,though they still issue me sedatives for lucid dreaming disorder as well. Also if you feel that lucid dreams you have at night are effecting what you do in the daytime, try to research nutrition-advancement/nutrition-therapy options... for me the situation improved more than 900,000,000% in several areas, and into a range of 98%-99.999999% over all...though for me the situation would ALSO be improved by moving the lucid dreaming disorder sedative down to the equal of less than .01MG fluphenazine, where about .001MG is used , 1mg-40mg is available when required, AND never is there a 10 year period where more than 5 mg is used for more than 2.5 years......"
You express some fears that my sister used to have. She was bi-polar. It seems that either you are not taking your meds, or the meds aren't working for you.
Processing more than one data stream when you don't know what is going on is more a curse than a blessing. You are processing these other data streams through a filter of your own beliefs, fears, expectations, and so on. The energy theft you think you are experiencing comes from your fear. If you need to block out all Non-Physical Matter Reality, (NPMR,) data streams to be able to function in your awake data stream then do it. If it takes medication to do this, then take the medication. If you need to try a different medication, then talk to your doctor and switch to something else.
Having your life so jumbled prevents you from functioning in your every day life. There is nothing special about that. You just got some glitchy brain chemistry. Find a way to live your life more fully.